REAL

Items where Author is "Zhang, Xingyong"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Zhang, Xingyong and Wang, Liben (2016) Existence of weak quasi-periodic solutions for a second order Hamiltonian system with damped term via a PDE approach. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (109). pp. 1-14. ISSN 1417-3875

Zhang, Xingyong (2014) Existence and multiplicity of weak quasi-periodic solutions for second order Hamiltonian system with a forcing term. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (63). pp. 1-19. ISSN 1417-3875

Zhang, Xingyong (2013) Homoclinic orbits for a class of $p$-Laplacian systems with periodic assumption. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (67). pp. 1-26. ISSN 1417-3875

Zhang, Xingyong (2013) Infinitely many solutions for a class of second-order damped vibration systems. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (15). pp. 1-18. ISSN 1417-3875

This list was generated on Sat Sep 26 08:29:10 2020 CEST.